# SDR CALA2011091900611

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 33,898 hours, 10,771 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141A531033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK CORRODED BETWEEN STA 360 AND 380.  REMOVED DAMAGED SEAT TRACK FABRICATED NEW TRACK AND INSTALLED REF B737 SRM 51-10-02 51-40-02 AND SOPM 20-43-01.
